# SDR UPS03440840

- Difficulty date: May 15, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 70,081 hours, 16,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Pax Doorframe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  M/D - R1 DOOR FRAME LWR HINGE CUTOUT STRAP FOUND CRACKED AS MARKED.     LOWER HINGE CUTOUT REPAIRED IAW SRM 52-10-02 FIG.12.
